# SDR AALA202312195735

- Difficulty date: December 18, 2023
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N572UW
- Make and model: Airbus A320*
- Aircraft serial: 5899
- Aircraft time: 32,185 hours, 12,903 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO ABQ DUE TO THE FLIGHT CREW REPORTING AT 33,000 FT A DISTINCT SMELL OF WOOD BURNING FROM ROW 21-27. THE AIRCRAFT LANDED SAFELY AT ABQ WITHOUT FURTHER INCIDENT. SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
